On Periodic Solutions of Superquadratic Hamiltonian Systems
MetadataShow full metadata
We study the existence of periodic solutions for some Hamiltonian systems ż = JHz(t, z) under new superquadratic conditions which cover the case H(t, z) = |z|2 (ln(1 + |z|p))q with p,q > 1. By using the linking theorem, we obtain some new results.
CitationFei, G. (2002). On periodic solutions of superquadratic Hamiltonian systems. Electronic Journal of Differential Equations, 2002(08), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.